Volume 19, Issue 1
On a High Order Spin Wave System with a Nonlinear Free Term

Jin Liang

DOI:

J. Part. Diff. Eq., 19 (2006), pp. 80-96.

Published online: 2006-02

Preview Full PDF 448 1797
Export citation
  • Abstract

In this paper, we deduct a new spin wave model in lattices, which is a nonlinear high order degenerate parabolic system with a nonlinear free term. In a further theoretical study, by using a parameter ∈ approximation, the existence of a weak solution has been obtained.

  • Keywords

Spin wave high order system degenerate parabolic equations existence of solution

  • AMS Subject Headings

35K30 35K35 35K55 35K65 79XX.

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JPDE-19-80, author = {}, title = {On a High Order Spin Wave System with a Nonlinear Free Term}, journal = {Journal of Partial Differential Equations}, year = {2006}, volume = {19}, number = {1}, pages = {80--96}, abstract = { In this paper, we deduct a new spin wave model in lattices, which is a nonlinear high order degenerate parabolic system with a nonlinear free term. In a further theoretical study, by using a parameter ∈ approximation, the existence of a weak solution has been obtained.}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5321.html} }
TY - JOUR T1 - On a High Order Spin Wave System with a Nonlinear Free Term JO - Journal of Partial Differential Equations VL - 1 SP - 80 EP - 96 PY - 2006 DA - 2006/02 SN - 19 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jpde/5321.html KW - Spin wave KW - high order system KW - degenerate parabolic equations KW - existence of solution AB - In this paper, we deduct a new spin wave model in lattices, which is a nonlinear high order degenerate parabolic system with a nonlinear free term. In a further theoretical study, by using a parameter ∈ approximation, the existence of a weak solution has been obtained.
Jin Liang . (2019). On a High Order Spin Wave System with a Nonlinear Free Term. Journal of Partial Differential Equations. 19 (1). 80-96. doi:
Copy to clipboard
The citation has been copied to your clipboard